Calculus of Variations and Geometric Measure Theory
home | mail | papers | authors | news | seminars | events | open positions | login

T. Champion - L. De Pascale - F. Prinari

Semicontinuity ad Absolute Minimizers for Supremal Functionals

created on 20 Jun 2002
modified by depascal on 22 Jun 2005

[BibTeX]

Published Paper

Inserted: 20 jun 2002
Last Updated: 22 jun 2005

Journal: ESAIM Control Optim. Calc. Var.
Volume: 10
Number: 1
Pages: 14-27
Year: 2004
Notes:

To obtain a copy of the paper send an e-mail to one of the following: champion@univ-tln.fr, depascal@dm.unipi.it, prinari@mail.unipi.it


Abstract:

In this paper, we prove a semi-continuity theorem for supremal functionals whose supremand satisfies weak coercivity assumptions as well as a generalized Jensen inequality. The existence of minimizers for variational problems involving such functionals (together with a Dirichlet condition) easily follows from this result. We show the existence of at least one absolute minimizer ({\it i.e.} local solution) among these minimizers. We provide two different proofs of this fact relying on different assumptions and techniques.

Credits | Cookie policy | HTML 4.0.1 strict | CSS 2.1